# SDR ASAA0540251

- Difficulty date: May 18, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 27,377 hours, 15,074 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5540 · Rudder Structure
- Part: Beam
- Part number: 6552490118
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICL T/E BEAM AT RUDDER STA 13.33 CRACKED.  REMOVED, FABRICATED AND INSTALLED VERTICAL RT T/E BEAM. (K)
